# SDR DALA2017040402732

- Difficulty date: April 3, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 74,943 hours, 34,034 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX & F/A COMPLAINED OF ODOR IN CABIN.  SUBSIDED AT CRUISE FLIGHT, BUT STILL MILD PRESENCE. REPLACED RT AND LEFT PACK OZONE CONVERTER, REPLACED BOTH RECIRCULATION FILTERS, REPLACED APU.
